Inégalités de résolvante pour l'opérateur de Schrödinger avec potentiel multipolaire critique
[Resolvent estimates for Schrödinger operator with critical multipolar potential]
Bulletin de la Société Mathématique de France, Volume 134 (2006) no. 2, pp. 201-239.

We consider an operator of the form: -Δ+V on d , where V is a potential with a finite number of inverse-square singularities. More precisely, we show the usual high frequency estimate on the truncated resolvent, which is classical in nontrapping geometries, and implies the smoothing effect on the corresponding Schrödinger equation. The proof relies on the use of a semiclassical microlocal defect measure. We also show, in the same framework, Strichartz estimates for solutions of the Schrödinger equations.

On étudie un opérateur de la forme -Δ+V sur d , où V est un potentiel admettant plusieurs pôles en a/r 2 . Plus précisément, on démontre l’estimation de résolvante tronquée à hautes fréquences, classique dans les cas non-captifs, et qui implique l’effet régularisant standard pour l’équation de Schrödinger correspondante. La preuve est basée sur l’introduction d’une mesure de défaut micro-locale semi-classique. On démontre également, dans le même contexte, des inégalités de Strichartz pour l’équation de Schrödinger.

DOI: 10.24033/bsmf.2506
Classification: 35A27,  35B65,  35Q40,  81Q20,  47A10,  35B25,  35L05
Keywords: schrödinger equation, singular potential, resolvent inequality, microlocal analysis, defect measure
@article{BSMF_2006__134_2_201_0,
     author = {Duyckaerts, Thomas},
     title = {In\'egalit\'es de r\'esolvante pour l'op\'erateur de {Schr\"odinger} avec potentiel multipolaire critique},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     pages = {201--239},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {134},
     number = {2},
     year = {2006},
     doi = {10.24033/bsmf.2506},
     zbl = {1120.35004},
     mrnumber = {2233705},
     language = {fr},
     url = {http://www.numdam.org/articles/10.24033/bsmf.2506/}
}
TY  - JOUR
AU  - Duyckaerts, Thomas
TI  - Inégalités de résolvante pour l'opérateur de Schrödinger avec potentiel multipolaire critique
JO  - Bulletin de la Société Mathématique de France
PY  - 2006
DA  - 2006///
SP  - 201
EP  - 239
VL  - 134
IS  - 2
PB  - Société mathématique de France
UR  - http://www.numdam.org/articles/10.24033/bsmf.2506/
UR  - https://zbmath.org/?q=an%3A1120.35004
UR  - https://www.ams.org/mathscinet-getitem?mr=2233705
UR  - https://doi.org/10.24033/bsmf.2506
DO  - 10.24033/bsmf.2506
LA  - fr
ID  - BSMF_2006__134_2_201_0
ER  - 
%0 Journal Article
%A Duyckaerts, Thomas
%T Inégalités de résolvante pour l'opérateur de Schrödinger avec potentiel multipolaire critique
%J Bulletin de la Société Mathématique de France
%D 2006
%P 201-239
%V 134
%N 2
%I Société mathématique de France
%U https://doi.org/10.24033/bsmf.2506
%R 10.24033/bsmf.2506
%G fr
%F BSMF_2006__134_2_201_0
Duyckaerts, Thomas. Inégalités de résolvante pour l'opérateur de Schrödinger avec potentiel multipolaire critique. Bulletin de la Société Mathématique de France, Volume 134 (2006) no. 2, pp. 201-239. doi : 10.24033/bsmf.2506. http://www.numdam.org/articles/10.24033/bsmf.2506/

[1] M. Ben-Artzi & S. Klainerman - « Decay and regularity for the Schrödinger equation », J. Anal. Math. 58 (1992), p. 25-37, Festschrift on the occasion of the 70th birthday of Shmuel Agmon. | MR | Zbl

[2] A. A. Berezin - « On the many-center problem for inverse square potentials », Chem. Phys. Lett. 107 (1984), no. 4-5, p. 409-412. | MR

[3] N. Burq - « Semi-classical estimates for the resolvent in nontrapping geometries », Int. Math. Res. Not. (2002), no. 5, p. 221-241. | MR | Zbl

[4] N. Burq, P. Gérard & N. Tzvetkov - « On nonlinear Schrödinger equations in exterior domains », Ann. Inst. H. Poincaré Anal. Non Linéaire 21 (2004), no. 3, p. 295-318. | Numdam | MR | Zbl

[5] N. Burq, F. Planchon, J. G. Stalker & A. S. Tahvildar-Zadeh - « Strichartz estimates for the wave and Schrödinger equations with the inverse-square potential », J. Funct. Anal. 203 (2003), no. 2, p. 519-549. | MR | Zbl

[6] -, « Strichartz estimates for the wave and Schrödinger equations with potentials of critical decay », Indiana Univ. Math. J. 53 (2004), no. 6, p. 1665-1680. | MR | Zbl

[7] M. Christ & A. Kiselev - « Maximal functions associated to filtrations », J. Funct. Anal. 179 (2001), no. 2, p. 409-425. | MR | Zbl

[8] P. Constantin & J.-C. Saut - « Local smoothing properties of Schrödinger equations », Indiana Univ. Math. J. 38 (1989), no. 3, p. 791-810. | MR | Zbl

[9] P. D'Ancona & V. Pierfelice - « On the wave equation with a large rough potential », Prépublication, 2003. | Zbl

[10] T. Duyckaerts - « A singular critical potential for the schrödinger operator », Canad. Math. Bull. (2005), A paraître.

[11] C. Fermanian-Kammerer - « Équation de la chaleur et mesures semi-classiques », Thèse, Université de Paris-Sud, 1995.

[12] C. Gérard & A. Martinez - « Principe d'absorption limite pour des opérateurs de Schrödinger à longue portée », C. R. Acad. Sci. Paris Sér. I Math. 306 (1988), no. 3, p. 121-123. | MR | Zbl

[13] P. Gérard - « Microlocal defect measures », Comm. Partial Differential Equations 16 (1991), no. 11, p. 1761-1794. | MR | Zbl

[14] J. Ginibre & G. Velo - « The global cauchy problem for the nonlinear schrödinger equation », Ann. Inst. H. Poincaré Anal. Non Linéaire 2 (1985), p. 309-327. | Numdam | MR | Zbl

[15] S. Gonnord & B. Tosel - Thèmes d'analyse pour l'agrégation. Calcul différentiel, Ellipses, 1998.

[16] P. D. Lax & R. S. Phillips - Scattering theory, 2nd éd., Pure and Applied Mathematics, vol. 26, Academic Press Inc., Boston, MA, 1989, With appendices by Cathleen S. Morawetz and Georg Schmidt. | MR | Zbl

[17] P.-L. Lions & T. Paul - « Sur les mesures de Wigner », Rev. Mat. Iberoamericana 9 (1993), no. 3, p. 553-618. | MR | Zbl

[18] C. S. Morawetz - « The decay of solutions of the exterior initial-boundary value problem for the wave equation », Comm. Pure Appl. Math. 14 (1961), p. 561-568. | MR | Zbl

[19] -, « Decay for solutions of the exterior problem for the wave equation », Comm. Pure Appl. Math. 28 (1975), p. 229-264. | MR | Zbl

[20] E. Mourre - « Absence of singular continuous spectrum for certain selfadjoint operators », Comm. Math. Phys. 78 (1980/81), no. 3, p. 391-408. | MR | Zbl

[21] V. Pierfelice - « Decay estimate for the wave equation with a small potential », Prépublication, 2003. | Zbl

[22] F. Planchon, J. G. Stalker & A. S. Tahvildar-Zadeh - « Dispersive estimate for the wave equation with the inverse-square potential », Discrete Contin. Dyn. Syst. 9 (2003), no. 6, p. 1387-1400. | MR | Zbl

[23] M. Reed & B. Simon - Methods of modern mathematical physics. II. Fourier analysis, self-adjointness, Academic Press [Harcourt Brace Jovanovich Publishers], New York, 1975. | MR | Zbl

[24] -, Methods of modern mathematical physics. I, 2nd éd., Academic Press Inc. [Harcourt Brace Jovanovich Publishers], New York, 1980, Functional analysis. | MR | Zbl

[25] A. Ruiz & L. Vega - « On local regularity of Schrödinger equations », Internat. Math. Res. Notices (1993), no. 1, p. 13-27. | MR | Zbl

[26] -, « Local regularity of solutions to wave equations with time-dependent potentials », Duke Math. J. 76 (1994), no. 3, p. 913-940. | MR | Zbl

[27] P. Sjölin - « Convergence properties for the Schrödinger equation », Rend. Sem. Mat. Fis. Milano 57 (1987), p. 293-297 (1989). | MR | Zbl

[28] G. Staffilani & D. Tataru - « Strichartz estimates for a Schrödinger operator with nonsmooth coefficients », Comm. Partial Differential Equations 27 (2002), no. 7-8, p. 1337-1372. | MR | Zbl

[29] A. Vasy & M. Zworski - « Semiclassical estimates in asymptotically Euclidean scattering », Comm. Math. Phys. 212 (2000), no. 1, p. 205-217. | MR | Zbl

[30] J. L. Vázquez & E. Zuazua - « The hardy inequality and the asymptotic behaviour of the heat equation with an inverse-square potential », J. Funct. Anal. 173 (2000), no. 1, p. 103-153. | MR | Zbl

[31] L. Vega - « Schrödinger equations : pointwise convergence to the initial data », Proc. Amer. Math. Soc. 102 (1988), no. 4, p. 874-878. | MR | Zbl

Cited by Sources: